sinewaves wrote:Sorry to ask a new question, but how long after radiation ended with the diaherra (for those who got it) go away? I have 3 more days (the boosts) and I am ready for this particular side effect to end.
My diarrhea stopped as soon as I stopped Xeloda, which was early (day 22 of 28 days of chemorad) due to severe side effects - so I assume that's what gave me diarrhea. That Xeloda is nasty stuff. In some ways, Xeloda was worse than FOLFOX (which I did first). At least I had a rest week between infusion rounds. But Xeloda is daily. Ugh. I ate as little as I could and only binding foods for most of my chemorad to control output.
I felt great nearly immediately after radiation ended (I had migraine a few days after stopping Xeloda though). It's now - 10-12 weeks post chemorad - that things are hard again. I think the radiation is peaking and I now have my first UTI (probably from urethral stenosis), pelvic (hip/back) aches, bowel changes (more stenosis?) and staying on top of vaginal dilation.
I hope it gets better for you soon (the diarrhea is terrible - halts your life!).